# SDR A6WA201543121

- Difficulty date: October 9, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,717 hours, 30,218 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG TORQUE BOX CRACKED AT 8 O CLOCK AM PANEL MOUNT.  REPAIRED RT ENG TORQUE BOX IAW REO 601R-78-30-2553 REV A DATED 26 MAY 2004.
